# SDR U2RA201504100001

- Difficulty date: April 10, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 87,126 hours, 12,683 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: 705073
- Part serial: 1440
- Condition: Intermittent
- Location: Brake System
- Part time: 87,125 hours, 12,683 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKING NOT NORMAL.  EICAS GEAR PAGE INDICATES NO BRAKING ON RT SIDE BODY & WING GEAR.  R & R BRAKE METERING VLV IAW AMM 32-41-03.  R & R RT AUTO BRAKE SHUTTLE VLV IAW AMM 32-42-12.  R & R ANTISKID SHUTTLE VLV IAW AMM 32-42-14.  BRAKE SYS CHECK NORMAL.  PERFORMED TAXI TEST OF ACFT.  TAXI TEST CHECKED NORMAL.
